Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
max88

3 pimples 1 month post tane

Recommended Posts

is acne coming back? wtf!!! what should i do im one month post tane and i already have 3 small pimples. is this normal? will they go away for good

Link to post
Share on other sites

hi,i think that doesn't sound so bad, i have loads of friends and family who have never suffered from acne but even they get the odd pimple now and then...i only have 2 weeks left to go using accutane and ive had 3 or 4 small spots in the last week or so but compared to what i used to get,thats good..

if your acne does come back then a second course maybe..

Link to post
Share on other sites

Hey bud, I've been off amnesteem for quite some time now (more than a year) and I get the odd pimple or two just like everyone else in the world. I had the same reaction, but understand that accutane keeps working for long after you take it. Don't worry, things will be ok, your self-esteem will rise and you'll be able to live life like normal.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×